# SDR DJFA2006323

- Difficulty date: September 28, 2006
- Submitted: October 9, 2006
- Operation: Air carrier
- Aircraft: N437CW
- Make and model: Beech 400A
- Aircraft serial: RK237
- Aircraft time: 6,096 hours, 4,960 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 45A21104641
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED MAINTENANCE VISIT WHILE PERFORMING AN INSPECTION OF THE HORIZONTAL STABILIZER, THREE RIBS WERE FOUND CRACKED ON THE LEFT HORIZONTAL STABILIZER.  DETAILED INSPECTION INSTRUCTIONS OF THIS AREA ARE OUTLINED IN BEECHJET COMMUNIQUE' NUMBER 70.  THE HORIZONTAL STABILIZER WAS REMOVED TO ACCESS THE RIB.  THE FORWARD RIB ASSEMBLY ON THE LEFT HORIZONTAL STABILIZER WAS REPLACED IN ACCORDANCE WITH THE HAWKER 400XP STRUCTURAL REPAIR MANUAL, AND THE HORIZONTAL STABILIZER WAS REINSTALLED.  OPERATIONAL CHECKS OF THE HORIZONTAL STABILIZER WERE SATISFACTORY AND THE AIRCRAFT WAS RETURNED TO SERVICE.
